# SDR SWAA2013031313588

- Difficulty date: March 4, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 74,369 hours, 63,641 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 112A2616
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 LEADING EDGE SLAT, INBOARD SLAT CAN IS CRACKED.  REMOVED AND REPLACED NR 6 LEADING EDGE SLAT INBOARD SLAT CAN PER EA.
